# SDR HALA2009021300047

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,713 hours, 30,984 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAB
- Part serial: 00918
- Condition: Unknown
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT FL 320, F/O ALTIMETER READS 160 FT LOWER THAN CAPT AT FL 250 IT READS 230 FT LOWER THAN CAPT.  NO FAULTS NOTED ON BOTH NR 1 & NR 2 ADC.  PURGED NR 2 PITOT/STATIC SYS.  LEAK CHECK OK.  REPLACED NR 2 AOA SENSOR.  OPS CHECK OK PER MM 34-12-03-404-013.
